Ukrainian Mathematical Journal

, Volume 22, Issue 4, pp 474–479 | Cite as

On nonstationary distributions of queue lengths and waiting times of unreliable single-queue service systems

  • V. A. Ivnitskii
Brief Communications


Service System Queue Length Nonstationary Distribution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    B. V. Gnedenko and I. N. Kovalenko, Introduction to Queueing Theory [in Russian], Nauka, Moscow (1966).Google Scholar
  2. 2.
    T. P. Mar'yanovich, “Single-queue service system with unreliable equipment,” Ukrainsk. Matem. Zh.,14, No. 4 (1962).Google Scholar
  3. 3.
    V. A. Ivnitskii, “On queueing systems with unreliable apparatus,” Avtomat. i Telemekhan.,27, No. 5 (1966).Google Scholar
  4. 4.
    V. A. Ivtiltskii, “On nonstationary distributions of waiting times for a single-queue service system,” Litovsk. Matem. Sb.,9, No. 2 (1969).Google Scholar
  5. 5.
    I. M. Gel'fand and G. E. Shilov, Generalized Functions and Actions on Them [in Russian], Second edition, Fizmatgiz, Moscow (1966).Google Scholar
  6. 6.
    G. P. Klimov, Stochastic Queue Systems [in Russian], Nauka, Moscow (1966).Google Scholar

Copyright information

© Consultants Bureau 1971

Authors and Affiliations

  • V. A. Ivnitskii
    • 1
  1. 1.Moscow

Personalised recommendations